A remark on compact classes of algebraic systems
Doklady Akademii Nauk, Tome 180 (1968) no. 5, pp. 1029-1032
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1968_180_5_a2,
author = {S. R. Kogalovskii},
title = {A remark on compact classes of algebraic systems},
journal = {Doklady Akademii Nauk},
pages = {1029--1032},
year = {1968},
volume = {180},
number = {5},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1968_180_5_a2/}
}
S. R. Kogalovskii. A remark on compact classes of algebraic systems. Doklady Akademii Nauk, Tome 180 (1968) no. 5, pp. 1029-1032. http://geodesic.mathdoc.fr/item/DAN_1968_180_5_a2/